# SDR UF6A960503

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58674
- Condition: Failed
- Location: Nr 1 Position
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5708 - FIRST THREE SECTIONS OF EMERGENCY PATH LIGHTING INOP.  MX REMOVED AND REPLACED NR 1 POWER STRIP INVERTER.  (M)
